Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Itchy, red bumps on chest and neck. Taking Prednisone. What could it be?

Since dec I have had a rash on my chest and neck and all over itch on my body, at its worse on my chest little red bumps appeared they itch and are painful some are hard some blister up I went to a doc he gave me pretizone it helped but it was only for ten days then I had no Insurance I just got some now but it won't take effect til may. What could it be
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Dec 2013
Welcome and thanks for posting your query to HCM.

After reading your query it appears the possibility of "Miliaria" or heat rash. It occurs due to blockage of ducts of sweat glands. It generally occurs over chest, neck and back areas which are more prone for friction and sweating is high in these areas.

For the betterment kindly follow the suggestions below:
-Wear cotton clothes and cotton undergarments.
-Give cold compression over the affected area.
-Apply over the counter calamine lotion 3-4 times a day.
-Do not scratch or rub the skin as it can lead to further aggravation.
-Kindly stop taking oral steroids as self medication as it can lead to side effects. So you can take oral anti histamine like loratadine or levocetrizine under medial advice.

Despite above measures if the problem is not getting better then it is better to consult a dermatologist for best guidance. Hope these informations are helpful.

"Wish you good health"

Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Sat, 22 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor